# SDR UALA2011062303084

- Difficulty date: June 22, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,525 hours, 22,866 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1640 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON STR 8L AT STA 1640.  MAJOR REPAIR ACCOMPLISHED.  BLENDED GOUGE AREA PER EVA 80943 AND EA PD57-53-142 ON NR 2673N00418.
